# SDR DHL2003604592

- Difficulty date: June 14, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Damaged
- Location: Lt Aileron
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON UPPER PLATING SHOWS INTERIM REPAIRS BETWEEN STA XA 441.000 - XA 542.000.  PERFORMED MAJOR REPAIR IAW EODHL-030570, ED-3398.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED DAMAGED SKIN PANEL IAW EODHL-030570, ED-3398.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A NEW SKIN PANEL IAW EODHL-030570, ED-3398.  CLEANED, TREATED AND PRIMED THE NEW SKIN PANEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9 INSTALLED NEW SKIN PANEL ON LT WING INBD AILERON UPPER PLATING, STA XA 441.000 - XA 542.000 USING NEW FASTENERS IAW EODHL-030570, ED-3398 AND SRM 51-1-21 PG 1.  SEE N\R 4049 FOR WEIGHT AND BALANCE.
